# SDR YENA200658

- Difficulty date: June 16, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N190JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000011
- Aircraft time: 1,364 hours, 889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 340022
- Part serial: 001719
- Condition: Discharged
- Location: Cabin
- Part time: 1,364 hours, 889 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT RT CENTER OVERWING SLIDE WOULD NOT ILLUMINATE.  ACCOMPLISHED WIRING CHK IAW AWM 33-50-50.  WIRES FROM BATTERY PACK NR 4 CONNECTOR (P1895) PIN "H" TO LIGHT CONNECTOR (P3321) PINS A/B CHECK GOOD.  FOUND BATTERY PACK NR 4 AT FAULT, REMOVED AND REPLACED PACK NR 4 IAW 33-50-01, ALL OPS CHK NORMAL.
